Focal Sets in Certain Riemannian Manifolds

J.W. Bruce, D.J. Hurley

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)209-214
JournalProceedings of the Edinburgh Mathematical Society (Series 2)
Volume27
Issue number2
DOIs
Publication statusPublished - 1984

Cite this

Bruce, J.W. ; Hurley, D.J. / Focal Sets in Certain Riemannian Manifolds. In: Proceedings of the Edinburgh Mathematical Society (Series 2). 1984 ; Vol. 27, No. 2. pp. 209-214.
@article{cd16db216f614db5bf18a2b421e57f3f,
title = "Focal Sets in Certain Riemannian Manifolds",
author = "J.W. Bruce and D.J. Hurley",
year = "1984",
doi = "10.1017/S0013091500022306",
language = "English",
volume = "27",
pages = "209--214",
journal = "Proceedings of the Edinburgh Mathematical Society",
issn = "0013-0915",
publisher = "Cambridge University Press",
number = "2",

}

Focal Sets in Certain Riemannian Manifolds. / Bruce, J.W.; Hurley, D.J.

In: Proceedings of the Edinburgh Mathematical Society (Series 2), Vol. 27, No. 2, 1984, p. 209-214.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Focal Sets in Certain Riemannian Manifolds

AU - Bruce, J.W.

AU - Hurley, D.J.

PY - 1984

Y1 - 1984

U2 - 10.1017/S0013091500022306

DO - 10.1017/S0013091500022306

M3 - Article

VL - 27

SP - 209

EP - 214

JO - Proceedings of the Edinburgh Mathematical Society

JF - Proceedings of the Edinburgh Mathematical Society

SN - 0013-0915

IS - 2

ER -